# SDR REXA2022070100431

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670365521
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXITS, FORWARD AND AFT SILL PLATES ARE CORRODED. REMOVED R/H FWD AND AFT SILL STEP PLATES IAW CRJ-900 SRM 51-41-02-001-001-A01. CORRECTIVE ACTION: INSTALLED NEW RH FWD AND AFT OVER WING EXIT STEP PLATES PN: SH670-36552-1 IAW CRJ 900 SRM 51-41-02-001-001-A01
